# SDR CALA2018032901050

- Difficulty date: March 28, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,203 hours, 18,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5447
- Condition: Corroded
- Location: Bs 1343.5-1445.6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT,  RBL 16.1 BETWEEN BS 1343.5 AND 1445.6,  CORRODED AT MULTIPLE AREAS, ON BOTH UPPER AND LOWER SURFACES,   REMOVED THE CORROSION IAW SRM 51-10-02, AND SRM 53-60-53.FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, AD 1, DETAIL 5.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 146N5390.
